# SDR SWAA2022022256245

- Difficulty date: August 2, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 49,757 hours, 29,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tail Cone
- Condition: Delaminated
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE DELAMINATED ON EXTERIOR SURFACE ON LOWER FWD R/H SIDE BELOW ACCESS PANEL OPENING / REPAIRED DAMAGE PER SRM 51-70-04 REPAIR 1
